# SDR AALA201705249035

- Difficulty date: May 23, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 1,613 hours, 166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT HEALTH MONITORING ALERT MESSAGES FOR AN INTERNAL FAULT ON THE L4 DOOR REMOTE WIRELESS EMERGENCY LIGHT SYSTEM CONTROL UNIT.   PERFORMED REMOTE SOFTWARE INSTALLATION IAW DMC-B787-A-33-51-07-01A-750A-A.  OPERATIONAL CHECKED GOOD.
